# SDR USAAD98153

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- System (JASC): 2150 · Cabin Cooling System
- Part: Rt Pack
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT-IND - FLT 1128 - AFTER TAKEOFF, THE LEFT AIR CONDITIONING PACK QUIT OPERATING AND THE AIRCRAFT WOULD NOT PRESSURIZE.  THE RIGHT AIR CONDITIONING PACK WAS ON MEL.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE RAN THE LEFT AIR CONDITIONING PACK AND PRESSURIZED THE AIRCRAFT.  ALL CHECKED NORMAL.  THE RIGHT PACK WAS REPAIRED AND THE MEL REMOVED.  (M)
